# SDR CA030426001

- Difficulty date: April 19, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF343B1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) AIRCRAFT HAS RECEIVED A REPORT WHICH WE FEEL IS A REPORTABLE EVENT. THE CABIN ALTITUDE STARTED TO FLUCTUATE ERRACTICALLY AND BEGAN CLIMBING UNCONTROLLABLY. THE O2 MASK DROPPED AND COMMENCED EMERGENCY DESCENT TO MINIMUM SAFE ALTITUDE. THE LANDING WAS UNEVENTFUL AND ALL PASSENGERS WERE DEPLANED AT THE GATE WITHOUT FURTHER EVENT.
